# SDR SWAA2015042338811

- Difficulty date: April 19, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 28,335 hours, 16,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A831031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD Z ANGLE CORRODED ON THE INBD SIDE OF THE INNER ANGLE.  R & R Z ANGLE IAW EA.
